Alert archive / Wisconsin / Gale Warnings in 2009
Gale Warning 3, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Feb 26, 2009, 3:26 AM CST. It took effect at Feb 26, 2009, 9:00 PM CST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2009, 3:26 AM CST (09:26 UTC)
- In effect from
- Feb 26, 2009, 9:00 PM CST
- Expired
- Feb 27, 2009, 12:00 PM CST
- In force
- 15 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
363 WHUS73 KMKX 260926 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 326 AM CST THU FEB 26 2009 ...GALE FORCE WINDS DEVELOPING TONIGHT... .A POWERFUL LOW PRESSURE SYSTEM WILL PASS ACROSS NORTHERN ILLINOIS AND FAR SOUTHERN LAKE MICHIGAN LATER TONIGHT. AS A RESULT...A TIGHT PRESSURE GRADIENT WILL CAUSE STRONG NORTH WINDS OVER THE WATERS OF LAKE MICHIGAN TONIGHT INTO FRIDAY MORNING. THESE WINDS ARE EXPECTED TO REACH GALE FORCE STRENGTH. LMZ643>646-261730- /O.UPG.KMKX.GL.A.0004.090226T2200Z-090227T1500Z/ /O.NEW.KMKX.GL.W.0003.090227T0300Z-090227T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 326 AM CST THU FEB 26 2009 ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. NORTH WINDS MAY GUST TO 35 KNOTS THURSDAY NIGHT INTO FRIDAY MORNING. THESE STRONG WINDS WILL CAUSE WAVES OF 8 TO 12 FEET TO DEVELOP. THE WINDS AND WAVES WILL GRADUALLY SUBSIDE LATER FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
5 follow-up statements
881 WHUS73 KMKX 261547 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 947 AM CST THU FEB 26 2009 ...GALE FORCE WINDS DEVELOPING TONIGHT... .A POWERFUL LOW PRESSURE SYSTEM WILL PASS ACROSS NORTHERN ILLINOIS AND FAR SOUTHERN LAKE MICHIGAN LATER TONIGHT. AS A RESULT...A TIGHT PRESSURE GRADIENT WILL CAUSE STRONG NORTH WINDS OVER THE WATERS OF LAKE MICHIGAN TONIGHT INTO FRIDAY MORNING. THESE WINDS ARE EXPECTED TO REACH GALE FORCE STRENGTH. LMZ643>646-270000- /O.CON.KMKX.GL.W.0003.090227T0300Z-090227T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 947 AM CST THU FEB 26 2009 ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST FRIDAY. NORTH WINDS MAY GUST FROM TO 35 KNOTS TONIGHT INTO FRIDAY MORNING. THESE STRONG WINDS WILL CAUSE WAVES OF 8 TO 12 FEET TO DEVELOP. THE WINDS AND WAVES WILL GRADUALLY SUBSIDE LATER FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ DDV
623 WHUS73 KMKX 262151 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 351 PM CST THU FEB 26 2009 ...GALE FORCE WINDS DEVELOPING TONIGHT... .A POWERFUL LOW PRESSURE SYSTEM WILL PASS ACROSS NORTHERN ILLINOIS AND FAR SOUTHERN LAKE MICHIGAN LATER TONIGHT. AS A RESULT...A TIGHT PRESSURE GRADIENT WILL CAUSE STRONG NORTH WINDS OVER THE WATERS OF LAKE MICHIGAN TONIGHT INTO FRIDAY MORNING. THESE WINDS ARE EXPECTED TO REACH GALE FORCE STRENGTH. LMZ643>646-270600- /O.CON.KMKX.GL.W.0003.090227T0300Z-090227T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 351 PM CST THU FEB 26 2009 ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST FRIDAY. NORTH WINDS MAY GUST TO 35 KNOTS TONIGHT INTO FRIDAY MORNING. THESE STRONG WINDS WILL CAUSE WAVES OF 8 TO 12 FEET TO DEVELOP. THE WINDS AND WAVES WILL GRADUALLY SUBSIDE LATER FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ DDV
858 WHUS73 KMKX 270209 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 809 PM CST THU FEB 26 2009 ...GALE FORCE WINDS DEVELOPING TONIGHT... .STRONG LOW PRESSURE WILL PASS FROM NORTHERN ILLINOIS ACROSS THE SOUTHERN PART OF LAKE MICHIGAN INTO LOWER MICHIGAN OVERNIGHT. A RESULTANT TIGHT PRESSURE GRADIENT WILL ALLOW GALE FORCE WINDS FROM THE NORTH TO DEVELOP OVERNIGHT OVER THE NEAR SHORE WATERS OF LAKE MICHIGAN...AND LINGER THROUGH FRIDAY MORNING. THESE STRONG NORTH WINDS WILL CAUSE WAVES TO BUILD TO 8 TO 12 FEET. THE WINDS AND WAVES WILL SUBSIDE SLOWLY BEGINNING FRIDAY AFTERNOON. LMZ643>646-271015- /O.CON.KMKX.GL.W.0003.090227T0300Z-090227T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 809 PM CST THU FEB 26 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL NOON CST FRIDAY. VARIABLE WINDS WILL TURN TO THE NORTH AND INCREASE TO GALES TO 35 KNOTS OVERNIGHT...WITH THE POTENTIAL FOR A FEW GUSTS TO 40 KNOTS. THESE STRONG NORTH WINDS MAY GUST TO 40 KNOTS LATE TONIGHT...AND WILL CAUSE WAVES TO BUILD TO 8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MBK
035 WHUS73 KMKX 270925 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 325 AM CST FRI FEB 27 2009 ...GALE FORCE WINDS THIS MORNING... .A TIGHT PRESSURE GRADIENT WILL CONTINUE OVER THE AREA WITH STRONG LOW PRESSURE TO THE EAST AND HIGH PRESSURE PUSHING IN FROM THE NORTHWEST. AS THE LOW PRESSURE OVER LAKE HURON MOVES FARTHER AWAY TO THE EAST...THAT GRADIENT WILL RELAX AND WINDS WILL SLOWLY DIMINISH. A SMALL CRAFT ADVISORY WILL FOLLOW THE EXPIRATION OF THE GALE WARNING AND WILL LIKELY CONTINUE THROUGH SATURDAY. LMZ643>646-271730- /O.CON.KMKX.GL.W.0003.000000T0000Z-090227T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 325 AM CST FRI FEB 27 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... A GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY. NORTH GALES TO 35 KNOTS WILL CONTINUE THROUGH THE MORNING...THEN DIMINISH TO 15 TO 20 KNOTS...OR SMALL CRAFT ADVISORY LEVELS...THIS AFTERNOON. SMALL CRAFT ADVISORY CONDITIONS WILL LIKELY PERSIST THROUGH SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ DAVIS
041 WHUS73 KMKX 271603 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1003 AM CST FRI FEB 27 2009 ...GALE FORCE WINDS THIS MORNING... .A TIGHT PRESSURE GRADIENT WILL CONTINUE OVER THE AREA WITH STRONG LOW PRESSURE TO THE EAST AND HIGH PRESSURE PUSHING IN FROM THE NORTHWEST. AS THE LOW PRESSURE OVER LAKE HURON MOVES FARTHER AWAY TO THE EAST...THAT GRADIENT WILL RELAX AND WINDS WILL SLOWLY DIMINISH. A SMALL CRAFT ADVISORY WILL FOLLOW THE EXPIRATION OF THE GALE WARNING AND WILL LIKELY CONTINUE THROUGH SATURDAY. LMZ643>646-271800- /O.CON.KMKX.GL.W.0003.000000T0000Z-090227T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1003 AM CST FRI FEB 27 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... A GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY. NORTH GALES TO 35 KNOTS WILL CONTINUE THROUGH THE MORNING...THEN DIMINISH TO 15 TO 20 KNOTS...OR SMALL CRAFT ADVISORY LEVELS... THIS AFTERNOON. SMALL CRAFT ADVISORY CONDITIONS WILL LIKELY PERSIST THROUGH SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MRC
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Feb 25, 8:15 PM CST, 7 hours 11 minutes earlier.
Area forecast discussion, Feb 25, 8:15 PM CST, 7 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
815 PM CST WED FEB 25 2009
.DISCUSSION...DRIER AIR ADVANCING INTO SOUTHERN WISCONSIN ALONG WITH
INCREASING CLOUDS SHOULD PREVENT SIGNIFICANT FOG DEVELOPMENT...BUT
EXPECT PATCHY FOG FOR A TIME IN HIGHER LOW LEVEL RH...ESPECIALLY IN
EAST.
CONCERNED ABOUT POTENTIAL FOR FLOODING IN MY FAR SOUTHEAST THURSDAY
AFTERNOON AND EVENING. PRECIPITABLE WATER VALUES INCREASE TO AROUND
1 INCH BY 00Z/27 WHICH IS OVER 200 PERCENT OF NORMAL FOR LATE
FEBRUARY. STRONG THETA-E ADVECTION DURING THE AFTERNOON WITH A
THETA-E RIDGE BRIEFLY SETTING UP JUST SOUTH OF BORDER. INCREASING
LOW LEVEL CONVERGENCE FROM DEVELOPING LOW LEVEL JET AND SATURATION
THICKNESS VALUES HINTING AT HEAVIER RAINFALL FALLING NORTH OF
BOUNDARY IN SOUTHERN WISCONSIN. COULD BE RAINFALL EXCEEDING ONE INCH
IN A FEW LOCATIONS IN 3 TO 6 HOURS TIME. HOWEVER CONSIDERING RAPID
MOVEMENT OF LOW LEVEL JET TO THE EAST AND 3 HOUR FLASH FLOOD
GUIDANCE VALUES EXCEEDING 2 INCHES ACROSS THE FAR SOUTHEAST...WILL
HOLD OFF ON AREAL FLOOD WATCH FOR NOW BUT MIDNIGHT SHIFT WILL NEED
TO REEVALUATE. HAVE ISSUED POINT HYDROLOGIC OUTLOOK FOR NEW MUNSTER.
OTHERWISE...NO CHANGES AT THE PRESENT TIME WITH ONGOING WARNINGS AND
ADVISORIES. SOME CONCERN THAT NORTHERN PORTIONS OF NORTHERN TIER
COUNTIES COULD RECEIVE HIGHER SNOWFALL THAN ONGOING FORECAST AS MORE
SLEET AND SNOW EXPECTED IN THESE AREAS.
&&
.MARINE...STEEP LOW LEVEL LAPSE RATES OVER NEARSHORE WATERS THURSDAY
NIGHT ALONG WITH TIGHT PRESSURE GRADIENT FROM LOW PRESSURE PASSING
JUST SOUTH OF AREA MAY ALLOW WIND GUSTS TO 40KTS TO MIX DOWN TO LAKE
SURFACE. HENCE POSTED GALE WATCH INTO FRIDAY MORNING. WL LIKELY
NEED SMALL CRAFT ADVISORY AS WINDS AND WAVES BEGIN TO SUBSIDE FOR
FRI AFTERNOON AND EVENING.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER WEATHER ADVISORY FROM 5 PM THURSDAY TO MIDNIGHT CST
THURSDAY NIGHT FOR WIZ060-064-065.
WINTER WEATHER ADVISORY FROM 3 PM THURSDAY TO MIDNIGHT CST
THURSDAY NIGHT FOR WIZ062-063.
WINTER STORM WARNING FROM NOON THURSDAY TO MIDNIGHT CST
THURSDAY NIGHT FOR WIZ046-047.
ICE STORM WARNING FROM NOON THURSDAY TO MIDNIGHT CST THURSDAY
NIGHT FOR WIZ051-052-056>059.
LM...GALE WATCH FROM 4 PM CST THURSDAY TO 9 AM CST FRIDAY FOR
LMZ643>646.
&&
MBKHazardous weather outlook, Feb 25, 5:46 PM CST, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 546 PM CST WED FEB 25 2009 WIZ046-047-051-052-056>060-062>072-270000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 546 PM CST WED FEB 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY STRONG LOW PRESSURE WILL DEVELOP IN THE PLAINS TONIGHT AND MOVE ACROSS NORTHERN ILLINOIS THURSDAY...AND INTO LOWER MICHIGAN THURSDAY NIGHT. AHEAD OF THIS SYSTEM...ENOUGH WARM AIR WILL ADVANCE INTO SOUTHERN WISCONSIN TO CAUSE A MIXTURE OF SNOW...FREEZING RAIN...SLEET AND RAIN. PORTIONS OF SOUTH CENTRAL INTO EAST CENTRAL WISCONSIN MAY RECEIVE SIGNIFICANT AMOUNTS OF GLAZING FROM ONE QUARTER TO ONE HALF INCH OF ICE. HENCE AN ICE STORM WARNING HAS BEEN ISSUED FOR THE AREA FROM THE WISCONSIN DELLS TO PORTAGE...BEAVER DAM...FOND DU LAC AND SHEBOYGAN FOR THURSDAY AFTERNOON AND THURSDAY EVENING. A WINTER STORM WARNING HAS BEEN ISSUED FOR THE GREEN LAKE AND MONTELLO AREAS WHERE MORE SNOW IS ANTICIPATED. LESS AMOUNTS OF ICING AND SNOW ARE EXPECTED FROM DODGEVILLE TO MADISON...JEFFERSON AND WAUKESHA WHERE A WINTER WEATHER ADVISORY HAS BEEN POSTED FOR THE SAME TIME PERIOD. IN ADDITION...BRISK NORTH WINDS DEVELOPING THURSDAY NIGHT AND FRIDAY WILL CAUSE BLOWING AND DRIFTING SNOW. THERE IS ALSO A CHANCE OF THUNDERSTORMS OVER FAR SOUTHERN WISCONSIN THURSDAY AFTERNOON. HEAVY RAINFALL APPROACHING ONE INCH MAY CAUSE SEVERAL RIVERS TO EXCEED FLOOD STAGE IN FAR SOUTHERN WISCONSIN THURSDAY NIGHT THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SNOW AND ICE REPORTS WILL BE APPRECIATED WITH THIS UPCOMING WINTER STORM. LMZ643>646-270000- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 546 PM CST WED FEB 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY A GALE WATCH HAS BEEN POSTED FOR LATE THURSDAY AFTERNOON INTO FRIDAY MORNING. STRONG NORTH GALE FORCE WINDS WITH GUSTS TO 40 KNOTS WILL BE POSSIBLE DURING THIS PERIOD. SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY AS THE WINDS BEGIN TO DIE DOWN AND WAVES SUBSIDE FRIDAY AFTERNOON AND EVENING. SMALL CRAFT ADVISORY CONDITIONS ARE AGAIN POSSIBLE ON SUNDAY. WWW.WEATHER.GOV/MKX MBK
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 3:38 AM CST | Flood Watch | MKX | Kenosha, Milwaukee, Racine, Rock, Walworth, Waukesha | 17 hr |
| Feb 26, 9:22 AM CST | River Flood Watch | MKX | Kenosha | 22 hr |
| Feb 26, 4:19 PM CST | Areal Flood Advisory | MKX | Columbia, Dane, Green, Rock | 3 hr |
| Feb 26, 4:55 PM CST | Areal Flood Advisory | MKX | Dodge, Jefferson, Kenosha, Milwaukee, Ozaukee, Racine and 3 more | 4 hr |
| Feb 26, 5:10 PM CST | Dense Fog Advisory | MKX | Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan | 4 hr |
| Feb 26, 5:44 PM CST | Areal Flood Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 7 more | 26 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.